Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Treatment for diaper rashes - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
User :   hi How can I help you?
User :   may i know who am i speaking too
User :   how are you
User :   we did speak before
User :   i have 2 questions
Doctor :   OK
User :   1. my baby boy 7 days old
Doctor :   Go ahea
User :   develop nappy rashes
User :   its kind a severe
User :   i went to emergency doc
User :   and explained
User :   one other point i told doc was that
User :   when ever i feed him with s-26 milk formula
User :   he passes stole rather quickly
Doctor :   OK
User :   (wife breastfeeding) but still not enough
User :   she has cesarian
User :   so resting
User :   anyway
User :   doc said
User :   nothing wrog with s-26(i still think i ought to change milk)
User :   anyway
User :   he prescribed Daktacort cream to apply
User :   issue was that when i went to pharmacist
User :   same hospital
User :   he said
User :   why am i applying cortozoid cream to a 7 days old infant
User :   this got me to confusion
User :   so please tell me what should i do? apply daktacort or not, ???
Doctor :   Can you describe about the rashes?
User :   there is another cream he prescribed
Doctor :   Is there any discharge from the rashes?
User :   avalon diper rash cream
User :   thats typical rash cream whic we are applying
User :   rashes are
User :   1. red, close to center of two butts
Doctor :   Ok
User :   2. no discgarge
Doctor :   Ok
Doctor :   Is he running fever?
User :   no
Doctor :   Ok
Doctor :   Let me brief you.
User :   ok
Doctor :   Nappy rashes occur due to sensitivity of the skin to the moisture and the napkins.
Doctor :   The creams suggested to you are steroid creams which are used to reduce the inflammation.
User :   ok
Doctor :   Both the creams contain the same content, hydrocortisone and can be used.
Doctor :   Hence you can use any of the cream, the dose and frequency as suggested by your doctors.
Doctor :   Since the cause for this is the moisture and the napkins, frequent change of diapers is necessary to prevent the rashes from occuring.
User :   so it is safe to use daktarine then...
Doctor :   Use better absorbing diapers, if you are not happy with the present diapers.
User :   ok
User :   for how many days i should use both these presrbed creams?
Doctor :   May I know who suggested the creams?
User :   emergency doctor
Doctor :   Ok
Doctor :   Since, I haven't physically examined the rashes, I cannot give a valid opinion on the dose, frequency and the duration of the treatment.
User :   Let me summrize what i understood doc to avoid confusion
Doctor :   You can use, any one of the creams, either daktacort or cortozoid, in the dose, frequency and duration as suggested by your doctor
Doctor :   Have you followed what I have suggested?
User :   what you mean either "daktacort or cortozoid"?? because i thought daktacort is cortozoid??
Doctor :   I mean both the creams contain the same medications.
User :   oh you mean the avalon nappy rash also contain cortozoid?
Doctor :   Let me put across again to you, to avoid confusion.
User :   ok
Doctor :   The rash is caused by inflammatory reaction
Doctor :   Depending on the severity of the inflammation, the need for steroid creams is warranted.
Doctor :   It seems you have moved out of the chat window. Please log in back if
you have medical queries.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor